MathSciNet Relay Station
MathSciNet bibliographic data
MR513279 (80a:12006) 12A30
Brown, Ezra; Parry, Charles J. The $2$-class group of biquadratic fields. II. Pacific J. Math. 78 (1978), no. 1, 11–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement